# SDR R61A201210050549

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N166HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 12,192 hours, 7,910 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Vent
- Part number: 19013180001
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT ENGINE AFT PYLON HEAT SHIELD VENT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE AFT PYLON HEAT SHIELD VENT IAW EMB 190 SRM 51-42-02, AND ETD 2012-190-014088A.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
